# SDR HEEA966367

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N707AE
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 453105004
- Condition: Defective
- Location: Cockpit
- Component: Arnav, R501
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTER BUTTON INTERMITTENT. SENT TO ARNAV SYSTEMS FOR INSPECTION AND REPAIR.
